# SDR 2025F00077

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680A
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 8 NUTPLATES WITH CORROSION LOCATED INSIDE OF PANEL 154BC. NUT PLATES HOLD ON THE MED SPADE DOOR. REMOVED EXISTING MED SPADE DOOR AND 8 NUTPLATES FOR ACCESS. MECHANICALLY BLENDED AREAS OF CORROSION IAW C680 SRM 51-70-02. FOUND CORROSION BLENDS TO BE BEYOND C680 SRM 51-70-02 LIMITATIONS EXCEEDING .002" OF MATERIAL REMOVED FOR NOMINAL THICKNESS. REPAIRED LEVEL 2 CORRODED STRUCTURE FOUND ON MAIN ENTRANCE SPADE DOOR NUTPLATE DOUBLER LOCATED INSIDE PANEL 154BC IAW WITH NETJETS RFTS-113008 REV.0 TITLED: N323QS (680-0134) BELLY FAIRING SUPPORT CORROSION, DATE: 25FEB25.
